# SDR JBXA000293

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N362ML
- Make and model: Boeing 737*
- Aircraft serial: 30737
- Aircraft time: 2,439 hours, 9,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 377 MCO/RDU ABORTED TAKEOFF FOR RIGHT OVERWING EXIT LIGHT ILLUMINATED ON P5 PANEL.  ISSUED MEL 52-3-1.
